Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Trying to conceive, test showed mycobacterium tuberculosis complex. Will it affect pregnancy?

Hi, what is Mycobacterium tuberculosis complex? it is found in my uterus after examining the endometrium . my dr said that it is not usual T.B. bacteria and it is normal to have this in uterus, but too much of it can delay pregnancy (as it happened to me). I m 29 yrs and trying to become pregnant since last 2 years. But Dr examined and could not find any problem with me except this uterine infection. Can this infection delay my pregnancy so long while i have no other problems?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for choosing HCM.
You have got T.B Of Uterus as per your reports which needs to be treated fully by Anti -TB medicines. See your General Physician, before it is too late.[Delay may cause Infertility.]
Take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor